MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. CONNECT Ø4, ANTI ROTATION FINAL ESTHETIC ABUTMENT, C=6; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. CONNECT Ø4, ANTI ROTATION FINAL ESTHETIC ABUTMENT, C=6; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MM-CEI46
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.As results from the investigation, it is concluded that standard engineering tests performance, in hard bone replica, led to successful performance of the drills.In addition, the initial verification of the design was performed properly in accordance with internal procedures and guiding standards.However, internal discussions elevate that the drills are not intended for applying lateral forces or drilling while bending the drills.This was supported by simulating drilling tests in bovine rib bone which contains thicker cortical bone and higher bone strength than human bone.Following the gathered information, it is concluded that the ifu of the xd drills should have included an indication stating this performance limitation.Yet this was not considered, as the common clinical practice guides to drill in the pilot drill axis.Nevertheless, following the reported complaints it is learned that all clinical performance scenarios should be evaluated for safety performance.Root cause: the ifu of the drills does not include the performance limitation referred to, as the common clinical practice guides to drill in the pilot drill axis.
 
Event or Problem Description
A complaint was received from brazil that when the connect superstructure (mm-cei46 connect ø4, anti rotation final esthetic abutment, c=6) was removed, the screw fractured even before the torque of 30 ncm was applied.
 
Additional Manufacturer Narrative
Device received for this event is being corrected from mis xd drill to connect ø4, anti rotation final esthetic abutment, c=6 catolog # mm-cei46.This is a follow up report for this corrected information.Correcting product code from ndp to nha.This is a follow up report for this corrected information.Adding additiona information.Adding udi (b)(4).This is a follow up report for this additional information.Adding additional information.Adding lot # w24001760.This is a follow up report for this additional information.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 4582.Health effect - impact code - 2199.Medical device problem code - 2976.Component code - type of investigation code - 3331.Investigation findings code - 3211 - 150.Investigation conclusions code - 57.The physical investigation of the returned items revealed that no fracture had occurred.The correct codes for this complaint are: health effect - clinical code - 1924.Health effect - impact code - 4621 - 4627.Medical device problem code - 1260.Component code - type of investigation code - investigation findings code - investigation conclusions code - this is a follow up report for this corrected information.Correcting additional manufacturer narrative: removing: while no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.As results from the investigation, it is concluded that standard engineering tests performance, in hard bone replica, led to successful performance of the drills.In addition, the initial verification of the design was performed properly in accordance with internal procedures and guiding standards.However, internal discussions elevate that the drills are not intended for applying lateral forces or drilling while bending the drills.This was supported by simulating drilling tests in bovine rib bone which contains thicker cortical bone and higher bone strength than human bone.Following the gathered information, it is concluded that the ifu of the xd drills should have included an indication stating this performance limitation.Yet this was not considered, as the common clinical practice guides to drill in the pilot drill axis.Nevertheless, following the reported complaints it is learned that all clinical performance scenarios should be evaluated for safety performance.Root cause: the ifu of the drills does not include the performance limitation referred to, as the common clinical practice guides to drill in the pilot drill axis correcting to: since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
CONNECT Ø4, ANTI ROTATION FINAL ESTHETIC ABUTMENT, C=6
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p. o. box 7
bar lev industrial park
ha zafon, 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p. o. box 7
bar lev industrial park
ha zafon, 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20135432
Report Number3004203816-2024-00004
Device Sequence Number3226831
Product Code NHA
UDI-Device Identifier07290113990630
UDI-Public07290113990630
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMM-CEI46
Device Lot NumberW24001760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown